MAUDE Adverse Event Report: Bausch + Lomb IC-8 Apthera IOL; Extended Depth of Focus Intraocular Lens

Bausch + Lomb IC-8 Apthera IOL; Extended Depth of Focus Intraocular Lens
Model Number IC8APT+210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Halo (2227)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 7 weeks after implantation of an intraocular lens (iol), the lens was explanted and replaced with a monofocal due to unresolved blurry vision and halos.Additional information regarding this event was requested but not received.
 
Additional Manufacturer Narrative
Additional information regarding this event was requested but not received.The device in this event was discarded by the reporter and therefore not available for evaluation.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause could not be conclusively determined.

Brand Name
IC-8 Apthera IOL
Common Device Name
Extended Depth of Focus Intraocular Lens
Manufacturer (Section D)
Bausch + Lomb
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
Bausch + Lomb
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
+1(727)724-6600
MDR Report Key50308365
Report Number0001313525-2026-00122
Device Sequence Number10020634
Product Code POE
UDI-Device Identifier00813359020953
UDI-Public(01)00813359020953(17)280429(11)240430(10)BE-GA-24031
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P210005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIC8APT+210
Device Catalogue Number82078-210
Device Lot NumberBE-GA-24031
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown